# SDR AALA201801129026

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 4,162 hours, 429 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4A1C13
- Condition: Broken
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVEN IN AFT GALLEY SMOKES.  REMOVED AND REPLACED OVEN IN AFT GALLEY IAW DMC-B787-A-25-32-00.
